| Model Number |
72404237 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) experienced a bacterial infection at the incision site.All ipp components were removed, the affected area was flushed, and cylinders were placed in to allow the tissue to heal for a replacement surgery at a later date.No device issues or additional patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100791404.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).